MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. COOL LINE® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT JAPAN, FINAL PKGED KIT NE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. COOL LINE® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT JAPAN, FINAL PKGED KIT NE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number CL-2295
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a suspected cool line catheter (lot # 195818) leak was confirmed during functional testing.A pinhole leak was observed at the proximal end of the distal balloon during the functional pressure leak test.The probable root cause of the pinhole leak was a latent material defect.During the functional pressure leak test all infusion ports and lumens were flushed without resistance.The catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi.Upon pressurizing the catheter, a pinhole leak was observed 1 cm away from the proximal end of the distal balloon, confirming the reported complaint.It is unlikely that the defective catheter was shipped.During manufacturing, all catheters are 100% inspected for leaks by subjecting them to pressure testing.Only units that passed are moved to the next process.Historical complaints were reviewed for information related to the reported complaint, and there was no history of previous complaints reported for the cool line catheter lot number 195818.
 
Event or Problem Description
As reported, during the ivtm treatment for the trauma patient, the customer noticed the solution in the saline bag had decreased.The physician performed the cool line catheter (lot # 195818) check and the catheter leak was suspected.No further details were provided.No consequences or impact to the patient.

Brand Name
COOL LINE® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT JAPAN, FINAL PKGED KIT NE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key20501260
Report Number3010617000-2024-00836
Device Sequence Number12669995
Product Code NCX
UDI-Device Identifier00849111075176
UDI-Public00849111075176
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Model NumberCL-2295
Device Lot Number195818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown